Stabilisation polynomiale et analytique de l’équation des ondes sur un rectangle
[Polynomial and analytic stabilization of a wave equation]
Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 401-424.

the wave equation on a rectangle surface with feedback, that does not satisfy the classical geometric control condition BLR. We prove an exponential stability result for some subspace of the energy space. Moreover, we give a polynomial stability result for all regular initial data.

On considère l’équation des ondes sur un rectangle avec un feedback de type Dirichlet. On se place dans le cas où la condition de contrôle géométrique n’est pas satisfaite (BLR Condition), ce qui implique qu’on n’a pas stabilité exponentielle dans l’espace d’énérgie. On prouve qu’on peut trouver un sous espace de l’espace d’énergie tel qu’on a stabilité exponentielle. De plus, on montre un résultat de décroissance polynomiale pour toute donnée initiale régulière.

DOI: 10.5802/ambp.290
Classification: 35B40,  35L05,  34H05,  34H15,  93D15
Keywords: Stabilisation, wave equation
Ammar Moulahi 1; Salsabil Nouira 1

1 Département de Mathématiques Faculté des Sciences de Monastir 5019 Monastir Tunisie
@article{AMBP_2010__17_2_401_0,
     author = {Ammar Moulahi and Salsabil Nouira},
     title = {Stabilisation polynomiale et analytique de l{\textquoteright}\'equation des ondes sur un rectangle},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {401--424},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {17},
     number = {2},
     year = {2010},
     doi = {10.5802/ambp.290},
     mrnumber = {2778913},
     zbl = {1205.35029},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.290/}
}
TY  - JOUR
AU  - Ammar Moulahi
AU  - Salsabil Nouira
TI  - Stabilisation polynomiale et analytique de l’équation des ondes sur un rectangle
JO  - Annales mathématiques Blaise Pascal
PY  - 2010
DA  - 2010///
SP  - 401
EP  - 424
VL  - 17
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.290/
UR  - https://www.ams.org/mathscinet-getitem?mr=2778913
UR  - https://zbmath.org/?q=an%3A1205.35029
UR  - https://doi.org/10.5802/ambp.290
DO  - 10.5802/ambp.290
LA  - fr
ID  - AMBP_2010__17_2_401_0
ER  - 
%0 Journal Article
%A Ammar Moulahi
%A Salsabil Nouira
%T Stabilisation polynomiale et analytique de l’équation des ondes sur un rectangle
%J Annales mathématiques Blaise Pascal
%D 2010
%P 401-424
%V 17
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.290
%R 10.5802/ambp.290
%G fr
%F AMBP_2010__17_2_401_0
Ammar Moulahi; Salsabil Nouira. Stabilisation polynomiale et analytique de l’équation des ondes sur un rectangle. Annales mathématiques Blaise Pascal, Volume 17 (2010) no. 2, pp. 401-424. doi : 10.5802/ambp.290. https://ambp.centre-mersenne.org/articles/10.5802/ambp.290/

[1] B. Allibert Analytic controlability of the wave equation over a cylinder, ESAIM : Control, Optimisation and Calculus of Variations., Volume 4 (1999), pp. 177-207 | DOI | Numdam | MR | Zbl

[2] B. Allibert; S. Micu Controllability of analytic functions for a wave equaion coupled with a beam, Revista Matematica Iberoamerican, Volume 15 (1999), pp. 547-592 | MR | Zbl

[3] K. Ammari Dirichlet boundary stabilization of the wave equation, Asymptoic Analysis, Volume 30 (2002), pp. 117-130 | MR | Zbl

[4] K. Ammari; S. Nicaise Polynomial and analytic stabilization of a wave equation coupled with a Euler–Bernoulli Beam, Math. Appl. Sci, Volume 5 (2009), pp. 556-576 | DOI | MR | Zbl

[5] Pointwise stabilization of a hybrid system and optimal location of actuator, Appl. Math. Optim., Volume 56 (2007), pp. 105-130 | DOI | MR

[6] K. Ammari; M. Tucsnak Stabilization of second order evolution equations by a class of unbounded feedbacks, ESAIM : Control, Optimisation and Calculus of Variations, Volume 6 (2001), pp. 361-386 | DOI | Numdam | MR | Zbl

[7] C. Bardos; G. Lebeau; J. Rauch Sharp sufficient conditions for the observation, control and stabilization of the waves from the boundary, SIAM J. Control Optim., Volume 30 (1992), pp. 1024-1065 | DOI | MR | Zbl

[8] N. Belghith; A. Moulahi Interior and analytic stabilization of the wave equation over a cylinder (Soumis)

[9] Condition nécessaire et suffisante pour la contrôllabilité exacte des ondes, Volume 325 (1997), pp. 749-752 | MR

[10] A. Haraux Contrôllabilité exacte d’une membrane rectangulaire au moyen d’une fonctionnelle analytique, Volume 306 (1988), pp. 125-128 | MR | Zbl

[11] A. Haraux A generalized internal control for the wave equation in a rectangle, J. Math. Anal. Appl., Volume 154 (1990), pp. 190-216 | DOI | MR | Zbl

[12] S. Jaffard; S. Micu Estimates of the constants in generalized Ingahm’s inequality and applications to the control of the wave equation, Asymptot. Anal., Volume 28 (2001), pp. 181-214 | MR | Zbl

[13] G. Lebeau Fonctions harmoniques et spectre singulier, Ann. Sci. Ecole Norm. Sup., Volume 13 (1980), pp. 269-291 | EuDML | Numdam | MR | Zbl

[14] Gilles Lebeau Control for hyperbolic equations, Journées “Équations aux Dérivées Partielles” (Saint-Jean-de-Monts, 1992), École Polytech., Palaiseau, 1992, pp. 24 | EuDML | Numdam | MR | Zbl

[15] M. Mehrenberger An Ingham type proof for the boundary observability of N-d wave equation, C. R. Acad. Sci. Paris, Ser. I, Volume 347 (2009), pp. 63-68 | MR | Zbl

[16] A. Zygmund Trigonometric Series, Cambridge University Press, Cambridge, 1968 | MR | Zbl

Cited by Sources: